Journal of Differential Geometry

Scalar curvature and conformal deformation of Riemannian structure

Jerry L. Kazdan and F. W. Warner

Full-text: Open access

Article information

Source
J. Differential Geom., Volume 10, Number 1 (1975), 113-134.

Dates
First available in Project Euclid: 25 June 2008

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1214432678

Digital Object Identifier
doi:10.4310/jdg/1214432678

Mathematical Reviews number (MathSciNet)
MR0365409

Zentralblatt MATH identifier
0296.53037

Subjects
Primary: 53C20: Global Riemannian geometry, including pinching [See also 31C12, 58B20]
Secondary: 58G99

Citation

Kazdan, Jerry L.; Warner, F. W. Scalar curvature and conformal deformation of Riemannian structure. J. Differential Geom. 10 (1975), no. 1, 113--134. doi:10.4310/jdg/1214432678. https://projecteuclid.org/euclid.jdg/1214432678


Export citation